# SDR 2006UALA01335

- Difficulty date: July 5, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 26,117 hours, 9,929 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP AT ROW 20L, 21L.  ALSO 17LH AND 18LH HAVE DIM LIGHTS.   REPLACED BATTERY POWER SUPPLY PER AMM 33-51-38, TEST NORMAL.
